MathSciNet Relay Station
MathSciNet bibliographic data
MR1120709 32H02
Barnard, Roger W.; FitzGerald, Carl H.; Gong, Sheng The growth and $1/4$-theorems for starlike mappings in ${\bf C}^n$. Pacific J. Math. 150 (1991), no. 1, 13–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement